Article Details

Article ID J.2008.4.5
Title Parametric Dependence of the Behaviour of Two Simple Nonlinear Dynamical Systems
Author T.S. Spassova
Issue Vol. 4, No. 1 & 2, June & December 2008
  Article No. 5, Pages 71 - 84
Abstract Not provided at present.


Latex Reference [BiBTeX format]

@ARTICLE { [citing tag of your choice],
   AUTHOR = {T.S. Spassova},
   TITLE = {Parametric Dependence of the Behaviour of Two Simple Nonlinear Dynamical Systems},
   YEAR = {2008},
   JOURNAL = "Journal of Cal. Math. Soc.",
   VOLUME = {4},
   NUMBER = {1 & 2},
   PAGES = {71 - 84} }